Kato, Tosio; Masuda, Kyûya
Nonlinear Evolution Equations and Analyticity. I
Annales de l'I.H.P. Analyse non linéaire, Tome 3 (1986) no. 6 , p. 455-467
Zbl 0622.35066 | MR 870865 | 5 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1986__3_6_455_0

Bibliographie

[1] N. Bourbaki, Fonctions d'une variable réelle. Paris, Hermann, 1949.

[2] P. Deift and E. Trubowitz, Inverse scattering on the line, Comm. Pure Appl. Math., t. 32, 1979, p. 121-251. MR 512420 | Zbl 0388.34005

[3] J. Fritz and R.L. Dobrushin, Non-equilibrium dynamics of two-dimensional infinite particle systems with a singular interaction, Comm. Math. Phys., t. 57, 1977, p. 67-81. MR 469025

[4] R.J. Iorio, Jr., On the Cauchy problem for the Benjamin-Ono equation, Comm. Partial Differential Equations, t. 11, 1986, p. 1031-1081. MR 847994 | Zbl 0608.35030

[5] T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Arch. Rational Mech. Anal., t. 58, 1975, p. 181-205. MR 390516 | Zbl 0343.35056

[6] T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equation, Studies in Appl. Math., Advances in Math. Suppl. Studies, t. 8, Academic Press, 1983, p. 93-128. MR 759907 | Zbl 0549.34001

[7] M. Nagumo, Über das Anfangswertproblem partieller Differentialgleichungen, Japan. J. Math., t. 18. 1942, p. 41-47. MR 15186 | Zbl 0061.21107